Bulletin of the Belgian Mathematical Society - Simon Stevin

On the expansion of a function in terms of spherical harmonics in arbitrary dimensions

Hubert Kalf

Full-text: Open access

Article information

Source
Bull. Belg. Math. Soc. Simon Stevin, Volume 2, Number 4 (1995), 361-380.

Dates
First available in Project Euclid: 18 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.bbms/1103408694

Digital Object Identifier
doi:10.36045/bbms/1103408694

Mathematical Reviews number (MathSciNet)
MR96k:33021

Zentralblatt MATH identifier
0835.33006

Subjects
Primary: 33C50: Orthogonal polynomials and functions in several variables expressible in terms of special functions in one variable

Citation

Kalf, Hubert. On the expansion of a function in terms of spherical harmonics in arbitrary dimensions. Bull. Belg. Math. Soc. Simon Stevin 2 (1995), no. 4, 361--380. doi:10.36045/bbms/1103408694. https://projecteuclid.org/euclid.bbms/1103408694


Export citation